# SDR ASOA20130402121

- Difficulty date: April 3, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145LR
- Aircraft serial: 145110
- Aircraft time: 34,325 hours, 25,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Torque Box
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT NR 1 UPPER INBD TORQUE BOX BOLT HOLE DAMAGED.  REPAIRED IAW EC5710-01202, REV A.  ACFT APPROVED FOR RETURN TO SERVICE.
